Lybrate Mini logo
Lybrate for
Android icon App store icon
Ask FREE Question Ask FREE Question to Health Experts
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

VIMAL CHANDRA BHAGAT

Psychiatrist Clinic

Medical College raigarh
1 Doctor · ₹500
Book Appointment
Call Clinic
VIMAL CHANDRA BHAGAT Psychiatrist Clinic Medical College raigarh
1 Doctor · ₹500
Book Appointment
Call Clinic
Report Issue
Get Help
Feed
Services

About

By combining excellent care with a state-of-the-art facility we strive to provide you with quality health care. We thank you for your interest in our services and the trust you have place......more
By combining excellent care with a state-of-the-art facility we strive to provide you with quality health care. We thank you for your interest in our services and the trust you have placed in us.
More about VIMAL CHANDRA BHAGAT
VIMAL CHANDRA BHAGAT is known for housing experienced Psychiatrists. Dr. Vimal Chandra Bhagat, a well-reputed Psychiatrist, practices in raigarh. Visit this medical health centre for Psychiatrists recommended by 87 patients.

Timings

MON-SUN
08:30 AM - 08:30 PM

Location

Medical College
raigarh, Chhattisgarh - 496001

Doctor

Dr. Vimal Chandra Bhagat

MBBS, MD - Psychiatry
Psychiatrist
Available today
7 Years experience
500 at clinic
₹200 online
View All
View All

Services

View All Services

Patient Review Highlights

"Professional" 1 review "Thorough" 3 reviews "knowledgeable" 2 reviews "Sensible" 1 review "Caring" 1 review "Very helpful" 3 reviews

Feed

Which brand of anti depressant has least withdrawal effect? Only psychiatrist reply.

MBBS, MD - Psychiatry
Psychiatrist, Raigarh
Which brand of anti depressant has least withdrawal effect? Only psychiatrist reply.
it's not brand it's composition of medications which causes withdrawal symptoms. medications with short half life having more withdrawal symptoms compared to long acting drugs. paroxetine having highest withdrawal symptoms and fluoxetine has least. other antidepressant like mirtazepine also having least withdrawal symptoms.
You found this helpful
Submit FeedbackFeedback

Hello doctor I am 12th class student nearly pass out. My interest in living is decreasing day by day because my interaction with people is very less and I do not find any close friend or friend circle. I feel this because my family's interaction with people is very less. My behaviour is of shy kind. Due to this behaviour my people tries to tease me I get fight with them. My mind feels it better to start life again but I know life is very precious and once it is lost it we can not get it again. So doctor please help me in this situation. Make my life happy. Please you can't help, do not disclose it to anyone.

MBBS, MD - Psychiatry
Psychiatrist, Raigarh
Hello doctor I am 12th class student nearly pass out. My interest in living is decreasing day by day because my inter...
Hallo Mr. lybrate-user as per your symptoms description you are progressively falling down with "depression" reasons are quit obvious that you are lacking with familial and social support due to your introvert nature. So first increase your interaction with peoples start medications regular exercise and if any addiction stop it immediately. If still you face any problem immediately take consultation for it depression is treatable.
You found this helpful
Submit FeedbackFeedback

I'm patient of epilepsy, ye sleep me hota h.I always taken ox maxetol medicine. Can I live in life just like others.

MBBS, MD - Psychiatry
Psychiatrist, Raigarh
If you're seizure attacks are on control then you can live like a normal person with some precautions.
1 person found this helpful
Submit FeedbackFeedback

I have Juvenile Myoclonic Epilepsy. I want to drink beer but doctor said alcohol intake can trigger the myoclonic jerks. Is that true? Can't I drink alcohol?

MBBS, MD - Psychiatry
Psychiatrist, Raigarh
Yes he is right, alcohol is going to induce your seizure activity it works as a fuel in fire. So don't ever think of it.
You found this helpful
Submit FeedbackFeedback

I am experiencing guts sound for last one month, anxiety, nausea, vomiting, tiredness. sleepiness causing depression. Kindly help.

MBBS, MD - Psychiatry
Psychiatrist, Raigarh
I am experiencing guts sound for last one month, anxiety, nausea, vomiting, tiredness. sleepiness causing depression....
Hallo Mr. lybrate-useryou might have gastritis with secondary depression. First we need to rulout any obvious gastrointestinal problems which can be easily done by clinical examination or by USG. And accordingly we can manage it. Till then you can take antacids like pentaprazole or omeprazole. Sadtives for sleep difficulty like clonazepam or lorazepam.
You found this helpful
Submit FeedbackFeedback
View All Feed

Near By Clinics